File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New bounded real lemma formulation and H control for continuous-time descriptor systems

TitleNew bounded real lemma formulation and H<font size=-1><sub>∞</sub></font> control for continuous-time descriptor systems
Authors
Issue Date2017
Citation
Asian Journal of Control, 2017, v. 19 n. 6, p. 2192-2198 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/262349
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChadi, M-
dc.contributor.authorShi, P-
dc.contributor.authorFeng, Z-
dc.contributor.authorLam, J-
dc.date.accessioned2018-09-28T04:57:48Z-
dc.date.available2018-09-28T04:57:48Z-
dc.date.issued2017-
dc.identifier.citationAsian Journal of Control, 2017, v. 19 n. 6, p. 2192-2198-
dc.identifier.urihttp://hdl.handle.net/10722/262349-
dc.languageeng-
dc.relation.ispartofAsian Journal of Control-
dc.titleNew bounded real lemma formulation and H<font size=-1><sub>∞</sub></font> control for continuous-time descriptor systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1002/asjc.1606-
dc.identifier.hkuros291932-
dc.identifier.volume19-
dc.identifier.issue6-
dc.identifier.spage2192-
dc.identifier.epage2198-
dc.identifier.isiWOS:000415133100026-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats